# SDR SWAA2021080588562

- Difficulty date: June 27, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 536 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB STR-27R CRACKED IN DISTRIBUTION BAY AT BS 536 (MARKED) ; / [01] EVALUATED CRACK MEASUREMENTS ON FCB STRINGER 27R BS 536. STRINGER DAMAGE FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-03-1A-1 FIGURE 103; DETAIL A.; [02] UPDATED MEASUREMENTS PARAMETERS.; [03] VERIFIED ITEM 1-2.; [04] VERIFIED; EVALUATED CRACK MEASUREMENTS ON FCB STRINGER 27R BS 536. STRINGER DAMAGE FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-03-1A-1 FIGURE 103; DETAIL A.; [05] VERIFIED SRM 53-00-03-2R REPAIR 2 IS APPLICABLE FOR STRINGER REPAIR BS 536; STRINGER 27R.; [06] VERIFIED SRM 53-00-03-2R REPAIR 2 IS APPLICABLE FOR STRINGER REPAIR BS 536; STRINGER 27R.; [07] UPDATED APPLICABILITY- SRM 53-00-03-2R-1 REPAIR 1 APPLICABLE FOR STRINGER REPAIR BS 536; STRINGER 27R; [08] VERIFIED; UPDATED APPLICABILITY SRM 53-00-03-2R-1 REPAIR 1 APPLICABLE FOR STRINGER REPAIR BS 536; STRINGER 27R (DECISION WAS MADE TO REPLACE ENTIRE SECTION); [09] REMOVED NECESSARY FASTENERS IN THE DAMAGED STRINGER REPAIR SECTION BETWEEN STA 500D -540 STR 27R. I.A.W SRM 53-00-03-2R-1 STEP 4A.; [10] REMOVED STRINGER CLIP (FOM) PN 143A1010-86 AT BS 520; STR 27R I.A.W SRM 53-00-03-2R-1 STEP 4A.; [11] CUT AND REMOVED THE DAMAGED STRINGER SECTION BETWEEN BS 500D+12' TO BS 536. I.A.W SRM 53-00-03-2R-1 STEP 4B.;
